Newest Blog is out, Support is Necessary!!!
Make sure to click READ MORE to see the full article. -SG
https://www.supportgroups.com/blog/support-is-necessary or click BLOG on the GREEN menu bar

I know for me I am on 100 mg of sertraline and the major sid

[855]

I know for me I am on 100 mg of sertraline and the major side affect for me is that it makes it hard for me to reach an orgasm. I sometimes get to the point where I sm literally too exhausted to continue. I was wondering if anyone else has experienced this.

Comment
 3
[22925]
Jul 18

Yes, the only side effect that I have is that I can virtually never have an orgasm anymore.

Reply
[855]
Jul 21

@L2015 it definitely makes it a chore to have one. I talked to my dr and she swithed my meds for awhile, but they did nothing for the reason im taking the meds in the first place.

Reply
[22925]
Jul 22

It's really really common for different meds supposedly for the same problem have different effects on different people. I have lots of friends who have experienced that. With psych meds especially. It's common for doctors to try out one med and one dosage after another on people, til the person finally reports that one seems to be working better than the others. So if that works for you, I suggest you go back to your doctor and tell them it's still not working for you and why, and they might be able to try you on something else. (There are always new meds coming out). Don't give up hope.

Also, if the reason you are taking Zoloft is for depression, therapy can also be very helpful. (I guess you knew that already). Also exercise. (But I bet you knew that too.). Best of luck with this.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account